# SDR ASAA2021022734389

- Difficulty date: February 27, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,760 hours, 11,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A750252
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION HAS MULTIPLE AREAS OF CORROSION STA 727 TO 767 GROUNDED - YES. AFT PIT R/H TRANSITION PANEL CORROSION AT 727D+11 INCHES FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED TRANSTIION PNL FROM 727 TO 767 IAW B737-800 SRM 53-00-53-2R-5 REPAIR 5. W: 2 O: .040 R: .033 L: 20 D: .017
